# SDR F3LA2024062400095

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N346FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08642
- Aircraft time: 17,228 hours, 7,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.   DURING INSPECTION OF AFT CABIN FLOOR STRUCTURE A CRACK WAS FOUND ON RH AFT SHEAR PLATE BETWEEN FR 69-70.REPLACE AS PER A320N SRM 51-72-11 REV 40.   INSTALLED A NEW SHEAR PLATE  BETWEEN FR 69 TO 70 RH AS PER A320N SRM-51-72-11-REV40.  MX ACTION IS ACCEPTABLE.
